| Model Number |
V5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Necrosis (1971); Sepsis (2067)
| Date of Event |
03/13/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received a novasure and sonata concomitant procedure on (b)(6) 2026.Patient received additionally dilation and curettage.The patient was discharged the same day and was later admitted to the hospital the next day with signs of necrosing fibroid and endometritis.Patient has been in the hospital for 3 days and receiving antibiotics.There were no signs of bowel nor bladder injury.The diagnosis of necrosing fibroid and endometritis confirmed.A single fibroid treated with sonata with multiple overlapping ablations without complication.Additional information received physician reported that patient met the criterion for sepsis.Patient is improving and reported that patient did not receive preoperatory antibiotics.No other information available.